Norimin contraceptive

Patient

Q: I am on the contraceptive pill norimin. I have skipped my period and am now into my 10th day of active pills in the new packet, I have had brown discharge and occasionally some spotting for the past 10 days. Should I see my doctor about changing pills?

Doctor

A:   Thank you for your question. Norimin oral contraceptive contains both ethinylestradiol and norethisterone and irregular menstrual bleeding is a common side effect of taking this medication. Although your symptoms are spotting and discharge are not severe as breakthrough bleeding we would like you to ere on the side of caution and have your doctor examine you and conduct a pregnancy test to rule out the possibility of pregnancy.

Thank you for consulting AskTheDoctor.com

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews